# SDR USAASB00254

- Difficulty date: September 13, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 2621 - AFTER TAKEOFF FROM LGA, EN ROUTE TO MCO, CREW COULD NOT GET LANDING GEAR TO RETRACT AS GEAR HANDLE WOULD NOT MOVE TO THE RETRACT POSITION.  FLIGHT DIVERTED TO EWR AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED THE MLG RETRACTION ALTERNATE METHOD PER MM 32-31-31.  OPERATIONAL CHECK GOOD.  (M)
